Tag: HPV

Not Just Fainting – Cardiologist Talks About Gardasil and POTS Connection

By Dr. Jack Wolfson Have you heard of POTS? POTS is an acronym for Postural Orthostatic Tachycardia Syndrome. This condition is usually diagnosed in young women. Symptoms include palpitations, lightheadedness, and even fainting. I have witnessed this many times in my career as a cardiologist….

Continue reading…

Vaccine Uptake Reaches All-Time Lows, Policy Shifts To Mandatory Enforcement and Criminalization for Refusal

By Dave Mihalovic, Prevent Disease History is being made on how the world is responding to vaccination. Even long-term health professionals are refusing to vaccinate themselves in the face of continued injury and death being caused by the practice. Almost half of healthcare professionals are…

Continue reading…

Have HPV vaccines caused a global epidemic of psychosomatic disorders?

by Norma Erickson Mass hysteria, conversion disorder, psychogenic illness, Munchausen by proxy, fabricated illness – all are terms familiar to those who experience new medical conditions after using the HPV vaccines, Gardasil and Cervarix. Countless people have been told that their new and mysterious symptoms…

Continue reading…

Send this to a friend